uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interval Analysis Techniques for Boundary Value Problems of Elasticity in Two Dimensions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 233, no 1, 181-198 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove that the L-2 spectral radius of the traction double layer potential operator associated with the Lame system on an infinite sector in R-2 is within 10(-2) from a certain conjectured value which depends explicitly on the aperture of the sector and the Lame moduli of the system. This type of result is relevant to the spectral radius conjecture, cf., e.g., Problem 3.2.12 in [C.E. Kenig, Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems, CBMS Reg. Conf. Ser. Math., vol. 83, Amer. Math. Soc., Providence, RI, 1994]. The techniques employed in the paper are a blend of classical tools such as Mellin transforms, and Calderon-Zygmund theory, as well as interval analysis-resulting in a computer-aided proof.

Place, publisher, year, edition, pages
2007. Vol. 233, no 1, 181-198 p.
Keyword [en]
Lamé system, Layer potentials, Traction conormal derivative, Spectral radius, Interval analysis, Computer-aided proof
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-22535DOI: 10.1016/j.jde.2006.10.010ISI: 000244159900008OAI: oai:DiVA.org:uu-22535DiVA: diva2:50308
Available from: 2007-01-18 Created: 2007-01-18 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Tucker, Warwick

Search in DiVA

By author/editor
Tucker, Warwick
By organisation
Department of Mathematics
In the same journal
Journal of Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 346 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf